Investigation of the structure of the set of continuous solutions of systems of nonlinear difference equations with continuous argument
- 17 Downloads
We study the structure of the set of continuous solutions for one class of systems of nonlinear difference equations with continuous argument in the neighborhoods of equilibrium states.
KeywordsDifference Equation Vector Function Successive Approximation Continuous Solution Ukrainian Academy
Unable to display preview. Download preview PDF.
- 3.B. K. Tokano, “Solutions containing arbitrary periodic functions of systems of nonlinear difference equations,” Funkc. Ekvacioj., 16, No. 2, 137–164 (1973).Google Scholar
- 7.Ya. V. Bykov and V. G. Linenko, Some Problems of the Qualitative Theory of Systems of Difference Equations [in Russian], Ilim, Frunze (1968).Google Scholar
- 8.Yu. A. Mitropol’skii, D. I. Martynyuk, and A. M. Samoilenko, Systems of Evolution Equations with Periodic and Quasiperiodic Coefficients [in Russian], Naukova Dumka, Kiev (1984).Google Scholar
- 10.G. P. Pelyukh, “On asymptotic properties of continuous solutions of systems of nonlinear functional difference equations,” Dokl. Ros. Akad. Nauk, No. 1, 14–16 (2002).Google Scholar
© Springer Science+Business Media, Inc. 2007